# SDR DXTA2023011078260

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 14,988 hours, 11,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904026
- Part serial: 121004601
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT FORWARD DROP DOWN AISLE LIGHTS FROM SEAT 5 TO MAIN CABIN DOOR OUT .THESE ARE EMERGENCY LIGHTS // SIGNOFF/
REMOVED AND REPLACED LEFT FWD DROP DOWN ALSLE LED STRIP IA W CE-560XL MM 33-50-00. NO FURTHER DEFECTS NOTED.
